# SDR SWAA2023120715977

- Difficulty date: October 29, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,895 hours, 32,586 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP WEDGE PANEL LOWER SURFACE OB SIDE AT LT WING 2023-681914<[01] TOOL USED; CALIPER PN: 500-197-30; SN: 15120589; DUE DATE: 13-FEB-24.;[02] TOOL USED; POSITECTOR PN: DF 631235; SN: AE-406428; DUE DATE: 18- AUG-24; HOT BONDER PN: HCS9200B-AV; SN: 18185733; DUE DATE: 23-AN-24.;[03] TOOL USED:SCALE P/N:SPX621 S/N:8340225489 DUE DATE: 15-AUG-24;[04] REPAIRED IB MAIN FLAP LH WING IAW B737-700 SRM 57-53-01-2R-18 REPAIR 18 SEE INDIVIDUAL SIGNOFFS BELOW;[05] REPAIRED IB MAIN FLAP LH WING IAW B737-700 SRM 57-53-01-2R-18 REPAIR 18
